Sibirskii Zhurnal Industrial'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2014, Volume 17, Number 4, Pages 136–146 (Mi sjim866)  

This article is cited in 1 scientific paper (total in 1 paper)

Pontoon rolling on regular waves in the sump of a coal quarry

S. V. Cherdantseva, N. V. Cherdantsevb

a Gorbachev Kuzbass State Technical University, 28 Vesennyaya st., 650000 Kemerovo
b Institute of Coal, SB RAS, 10 Leningradskii av., 650065 Kemerovo

Abstract: In the framework of the linear theory of hydromechanics, we consider the problem of the rolling of a pontoon on regular waves in the sump of a coal quarry, in solving which we find the basic characteristics of the rolling, construct the graphs of their dependences on some parameters of the pontoon, and find the dangerous mode of its rolling.

Keywords: pontoon, velocity potential, Laplace equation, Lagrange integral, fluid waves, rolling, stability of a pontoon on waves.

Full text: PDF file (288 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 622.272+516.02
Received: 19.05.2014

Citation: S. V. Cherdantsev, N. V. Cherdantsev, “Pontoon rolling on regular waves in the sump of a coal quarry”, Sib. Zh. Ind. Mat., 17:4 (2014), 136–146

Citation in format AMSBIB
\Bibitem{CheChe14}
\by S.~V.~Cherdantsev, N.~V.~Cherdantsev
\paper Pontoon rolling on regular waves in the sump of a~coal quarry
\jour Sib. Zh. Ind. Mat.
\yr 2014
\vol 17
\issue 4
\pages 136--146
\mathnet{http://mi.mathnet.ru/sjim866}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364400}


Linking options:
  • http://mi.mathnet.ru/eng/sjim866
  • http://mi.mathnet.ru/eng/sjim/v17/i4/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Cherdantsev, N. V. Cherdantsev, “Analysis of the pontoon fluctuations with a seasonally changing parameter of stability on the astir surface of finite water depth”, Num. Anal. Appl., 9:4 (2016), 346–358  mathnet  crossref  crossref  mathscinet  isi  elib
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:170
    Full text:81
    References:20
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021